| Model Number |
1400400-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the patient was admitted emergently and the procedure was to treat a lesion located in the left anterior descending artery.An unspecified stent was implanted and then the 4.0x15mm nc trek neo dilatation catheter balloon was used for post-dilatation.The balloon was inflated to an unknown pressure and a rupture occurred.The dilatation catheter was removed without difficulty and remained intact.There was no adverse patient effect and no clinically significant delay.A non-abbott balloon dilatation catheter was used to complete post dilatation.No additional information was provided.